# SDR IXXA2024051202

- Difficulty date: May 12, 2024
- Submitted: May 12, 2024
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 83,871 hours, 24,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143T3210
- Condition: Corroded
- Location: Bs 654-676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV/GALLEY DRAIN HOLE REINFORCEMENT STIFFENER CORROSION NEXT TO GROUND WIRE ATTACH POINT LOCATION IN LOWER LOBE OF FLC BETWEEN FS 654+121 AND 676 BETWEEN STR 35L AND 36L
